# SDR CALA2025021702346

- Difficulty date: February 14, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N27511
- Make and model: Boeing 737-9
- Aircraft serial: 64493
- Aircraft time: 14,186 hours, 4,703 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Misinstalled
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DECENT A CLICKING SOUND FROM THE OVERHEAD WAS HEARD AND AN AS SOCIATED OZONE SMELL DROPPED BOTH OVERHEAD PANELS. NO SIGNS OF ARCING. NO SMELL OF OZONE. NO OBVIOUS SIGNS OF FAILURE. PILOTS NOTED CLICKING SOUND BEING HEARD AS THE PLANE WAS DESCENDING THROUGH CLOUDS. POINTS TO A *POSSIBLE* IMPROPERLY BONDED L2 WINDOW THAT WAS REPLACED SOME WEEKS AGO. NEEDS FURTHER INVESTIGATION. SMOKE/ODOR FORM INSPECTED L2 SLIDING WINDOW, NO VISIBLE DEFECTS FOUND REF AMM 56-12-11-200-801. CHECKED WIRING OF L2 SLIDING WINDOW PER WDM 30-41-12-1, NO DEFECTS FOUND IN WIRING. PERFORMED SYSTEM TEST OF THE WINDOW HEAT CONTROL UNIT PER AMM 30-41-11-710-801, TEST PASSED. DROPPED OVERHEAD PANEL P5 TO CHECK FOR SIGNS OF ARCING, NO SIGNS OF ARCING FOUND, NO OZONE SMELL PRESENT. COULD NOT DUPLICATE FAULT, NO HISTORY OF ODOR OR CLICKING SOUNDS IN THE COCKPIT FOUND.
